Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quasilinear elliptic equations with BMO coefficients in Lipschitz domains


Authors: Sun-Sig Byun and Lihe Wang
Journal: Trans. Amer. Math. Soc. 359 (2007), 5899-5913
MSC (2000): Primary 35R05, 35R35; Secondary 35J15, 35J25
Published electronically: June 26, 2007
MathSciNet review: 2336309
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a global $ W^{1,q}$ estimate for the weak solution to an elliptic partial differential equation of $ p$-Laplacian type with BMO coefficients in a Lipschitz domain with small Lipschitz constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35R05, 35R35, 35J15, 35J25

Retrieve articles in all journals with MSC (2000): 35R05, 35R35, 35J15, 35J25


Additional Information

Sun-Sig Byun
Affiliation: Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Korea
Email: byun@math.snu.ac.kr

Lihe Wang
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242 – and – College of Sciences, Xian Jiaotong University, Xian 710049, People’s Republic of China
Email: lwang@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04238-9
PII: S 0002-9947(07)04238-9
Keywords: $W^{1,p}$ estimates, quasilinear elliptic equations, BMO space, Lipschitz domain, maximal function, Vitali covering lemma
Received by editor(s): August 5, 2005
Published electronically: June 26, 2007
Additional Notes: The first author was supported in part by KRF-2005-003-C00016.
The second author was supported in part by NSF Grant #0401261.
Article copyright: © Copyright 2007 American Mathematical Society